Vol. 1, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Partial resolution by toroidal blow-ups

János Kollár

Vol. 1 (2019), No. 1, 3–12
Abstract

We give an alternate proof of a theorem of Tevelev about improving a nontoroidal ideal sheaf by a sequence of toroidal blow-ups.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/tunis

We have not been able to recognize your IP address 3.239.33.139 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
resolution, toroidal variety
Mathematical Subject Classification 2010
Primary: 14E30, 14EXX
Milestones
Received: 29 April 2017
Revised: 13 July 2017
Accepted: 28 July 2017
Published: 26 January 2018
Authors
János Kollár
Department of Mathematics
Princeton University
Fine Hall, Washington Road
Princeton, NJ 08544-1000
United States